# SDR REXA2024100700856

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 22,190 hours, 16,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT OVER WING EMERGENCY EXIT DOOR (SN SB1485) CRACKED AT BASE OF UPPER AFT SWITCH TARGET.   REPAIRED L/H AFT OVER WING EMERGENCY EXIT DOOR  IAW ENDEAVOR EA CRJ952-17346 REV. IR DATED 9/25/2024.
